# SDR DALA2023070305347

- Difficulty date: July 1, 2023
- Submitted: July 4, 2023
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 61,241 hours, 32,252 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3118 CORROSION FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND SRM 51-42-11. (2844300)
